# SDR DXTA2024112001181

- Difficulty date: November 17, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N249QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6173
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pulley
- Part number: K604319047
- Condition: Damaged
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR CABLE: AFT CABLE ON MAIN DOOR GATHERS SLACK JUST BEFORE CLOSING AND LOOPS AROUND ON ITSELF OCCASSIONALY GETTING CAUGHT BETWEEN DOOR AND FUSELAGE. LIGHT DAMAGE VISIBLE ON FUSELAGE WHERE CABLE HAS BECOME LODGED.  CRIMPING /DAMAGE OF CABLE VISIBLE. CABLE INTERFERES WITH DOOR CLOSING IN MANUAL AND AUTOMATIC DOOR CLOSING. INSPECTED CABIN DOOR LIFT MOTOR CABLE AND FOUND CABLE PULLY DAMAGE. NEED OK TO INSTALL CABLE PULLY (MECH EMM} OK TO INSTALL CABLE PULLY PL NS}PERFORMEDJ:[>.BLE PULLY INSTALLATION IAW 650 AMM CH 52-11-22 / {MECH EMM){ RII N~ERFORMED OPERATIONAL CHECK OF OF PULLY AND  OPS CHECK GOOD AT THIS TIME IAW 650 CH 52-11-22.
